MathSciNet Relay Station
MathSciNet bibliographic data
MR1191729 39A10 (30D99 39A12)
Ramis, Jean-Pierre About the growth of entire functions solutions of linear algebraic $q$-difference equations. Ann. Fac. Sci. Toulouse Math. (6) 1 (1992), no. 1, 53–94.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement